# SDR SWAA041366

- Difficulty date: May 13, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 50,265 hours, 46,827 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT MLG WHEEL WELL CEILING BEADED PRESSURE WEB AT BS 671, RBL 41, CRACKED.  REPAIRED RT MLG PRESSURE WEB PER SRM.
